American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Mihály Weiner. A gap for the maximum number of mutually unbiased bases. Proc. Amer. Math. Soc. 141 (2013) 1963-1969.
Abstract, references, and article information   
View Article: PDF

[2] Xiongping Dai, Yu Huang and MingQing Xiao. Extremal ergodic measures and the finiteness property of matrix semigroups. Proc. Amer. Math. Soc. 141 (2013) 393-401.
Abstract, references, and article information   
View Article: PDF

[3] W. E. Longstaff and Peter Rosenthal. On the lengths of irreducible pairs of complex matrices. Proc. Amer. Math. Soc. 139 (2011) 3769-3777. MR 2823023.
Abstract, references, and article information   
View Article: PDF

[4] Lajos Molnár. Maps on the $n$-dimensional subspaces of a Hilbert space preserving principal angles. Proc. Amer. Math. Soc. 136 (2008) 3205-3209. MR 2407085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. M. Cohn. From Hermite rings to Sylvester domains. Proc. Amer. Math. Soc. 128 (2000) 1899-1904. MR 1646314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lifeng Ding. On a pattern of reflexive operator spaces . Proc. Amer. Math. Soc. 124 (1996) 3101-3108. MR 1343689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael G. Neubauer. The variety of pairs of matrices with rank$(AB-BA)\leq 1$ . Proc. Amer. Math. Soc. 105 (1989) 787-792. MR 931743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alan C. Wilde. Algebras of operators isomorphic to the circulant algebra . Proc. Amer. Math. Soc. 105 (1989) 808-816. MR 937854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. S. Li and J. M. Zelmanowitz. The row rank of a subring of a matrix ring . Proc. Amer. Math. Soc. 99 (1987) 627-633. MR 877029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. K. Fong and A. R. Sourour. The group generated by unipotent operators . Proc. Amer. Math. Soc. 97 (1986) 453-458. MR 840628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leroy B. Beasley and Larry Cummings. Permanent groups. II . Proc. Amer. Math. Soc. 40 (1973) 358-364. MR 0320030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1